# SDR SWIA202159512

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364 S19l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 19L HAS MULTIPLE SPOTS OF CORROSION FROM FS349.00 TO FS364.00     (C-CHECK RO 7/10/2021)    REPAIRED CORRODED AREA OF STG 19L IAW CRJ 700 SRM 53-00-03-201-001-A01. COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337. REPAIR ADDED 1.25 LBS TO AIRCRAFT.
